Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On some open questions concerning strictly singular operators


Authors: Seymour Goldberg and Edward O. Thorp
Journal: Proc. Amer. Math. Soc. 14 (1963), 334-336
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1963-0145361-3
MathSciNet review: 0145361
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    S. Banach, Operations linéaires, Chelsea, New York, 1955. S. Banach and S. Mazur, Zur Theorie der linearen Dimension, Studia Math. 4 (1933), 100-112.
  • Tosio Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Analyse Math. 6 (1958), 261–322. MR 107819, DOI https://doi.org/10.1007/BF02790238

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

Article copyright: © Copyright 1963 American Mathematical Society